# SDR SWAA2024012232217

- Difficulty date: December 14, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R BS 540; WL 151.5 AFT OF FWD CARGO COMPARTMENT 2023-766577<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24.;[02] TOOL USED: THICKNESS GAGE; P/N: 45MG; S/N: 130066701; DUE DATE: 09-JUN-24.;[03] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 60009161631 DUE DATE 31/JAN/24;[04] TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: A21147761 AND DUE DATE: 12-MAR-24;[05] PERFORMED PERMANENT REPAIR LOC. BS 500D TO BS 540 STRINGER 26R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM-53-00-03-2R-1. REPAIR 1 FIGURE 206; TABLE 201 AND DWG 143A3230 SHEET 122. REV. SEE INDIVIDUAL SIGN OFF BELOW.;[06] PERFORMED PERMANENT REPAIR LOC. BS 500D TO BS 540 STRINGER 26R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM-53-00-03-2R-1. REPAIR 1 FIGURE 206; TABLE 201 AND DWG 143A3230 SHEET 122. REV. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED RII
